# SDR P5CA2016071200162

- Difficulty date: July 11, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,436 hours, 2,063 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 355532255
- Condition: Faulty
- Location: Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT DUCT LEAK LP1 STATUS MESSAGE.  TRANSFERRED TO MEL 26-18-01-01-01, CAT-C MDDR 68308.  REPLACED TS217 LEAK DETECTION PERFORMED.  PERFORMED GROUND TEST NORMAL AMM 26-18-01.
